On a strong form of Oliver’s p-group conjecture.

Green, D. and Héthelyi, L. and Mazza, Nadia (2011) On a strong form of Oliver’s p-group conjecture. Journal of Algebra, 342 (1). pp. 1-15. ISSN 0021-8693

PDF (ol3_09March2010.pdf)

Download (303kB)


We introduce a stronger and more tractable form of Olivers p-group conjecture, and derive a reformulation in terms of the modular representation theory of a quotient group. The Sylow p-subgroups of the symmetric group Sn and of the general linear group satisfy both the strong conjecture and its reformulation.

Item Type: Journal Article
Journal or Publication Title: Journal of Algebra
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 33518
Deposited By: Mr Richard Ingham
Deposited On: 26 May 2010 10:09
Refereed?: Yes
Published?: Published
Last Modified: 21 Sep 2019 00:03
URI: https://eprints.lancs.ac.uk/id/eprint/33518

Actions (login required)

View Item View Item